HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[A case of treatment of convulsion caused by poison of tetramethylenedisulfotetramine with medazolam].

AuthorsJun Yang
JournalZhonghua er ke za zhi. Chinese journal of pediatrics (Zhonghua Er Ke Za Zhi) Vol. 41 Issue 8 Pg. 629 (Aug 2003) ISSN: 0578-1310 [Print] China
PMID14744398 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Anti-Anxiety Agents
  • Bridged Compounds
  • tetramethylenedisulfotetramine
  • Midazolam
Topics
  • Anti-Anxiety Agents (administration & dosage, therapeutic use)
  • Bridged Compounds (poisoning)
  • Child
  • Humans
  • Male
  • Midazolam (administration & dosage, therapeutic use)
  • Seizures (drug therapy, etiology)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: